Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can I Take Aleve For Headache And Will Hip Bloating Go Away?

I just had breast augmentation surgery 2 days ago. I am experiencing major bloating in my hips (from 35prior to surgery to now a 37.5) and I am having terrible headaches. I feel fine other than these things and have not been on any pain meds for 36 hours. Will the bloating go away or did the surgery cause me to gain weight? Can i take an aleve for the headache? tylenol 500 hasn t worked :(
Wed, 6 Jan 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

Yes, you can take Aleve for the headache. This bloating you have is normal post-operative symptoms. It will go away in a few days.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Salah Saad Shoman, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Aleve


Loading Online Doctors....
Can I Take Aleve For Headache And Will Hip Bloating Go Away?

Hi, Yes, you can take Aleve for the headache. This bloating you have is normal post-operative symptoms. It will go away in a few days. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Salah Saad Shoman, Internal Medicine Specialist